# SDR R61A201801270092

- Difficulty date: January 22, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 6,580 hours, 4,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1935
- Condition: Cracked
- Location: R2 Door
- Part time: 6,580 hours, 4,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY MAINTENANCE, MAINTENANCE FOUND R2 DOOR SLIDE PACKBOARD CRACKED ADJACENT TO UPPER ASSEMBLY ATTACH POINT. REPLACED SLIDE IAW JOB CARD CJ170-05-20-200-0002. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
